Please use this identifier to cite or link to this item:
Title: Existence of optimal controls for SPDE with locally monotone coefficients.
Authors: Teran, Edson Alberto Coayla
Magalhães, Paulo Marcelo Dias de
Ferreira, Jorge Luiz
Keywords: Stochastic optimal control
Stochastic partial differential equation
Issue Date: 2018
Citation: TERAN, E. A. C.; MAGALHÃES, P. M. D. de; FERREIRA, J. L. Existence of optimal controls for SPDE with locally monotone coefficients. International Journal of Control, v. 40, p. 1-9, 2018. Disponível em: <>. Acesso em: 19 mar. 2019.
Abstract: The aim of this paper is to investigate the existence of optimal controls for systems described by stochastic partial differential equations (SPDEs) with locally monotone coefficients controlled by external forces which are feedback controls. To attain our objective we adapt the argument of Lisei (2002) where the existence of optimal controls to the stochastic Navier–Stokes equation was studied. The results obtained in the present paper may be applied to demonstrate the existence of optimal controls to various types of controlled SPDEs such as: a stochastic nonlocal equation and stochastic semilinear equations which are locally monotone equations; we also apply the result to a monotone equation such as the stochastic reaction–diffusion equation and to a stochastic linear equation.
ISSN: 1366-5820
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_ExistenceOptimalControl.pdf1,11 MBAdobe PDFView/Open    Request a copy

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.